# SDR VNAA2015091700019

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 1,477 hours, 1,358 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT CARGO DOOR AMBER MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  AFT CARGO DOOR INDICATION DEFERRED IAW MEL.  ACFT RELEASED FOR SERVICE.
